About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 808249, 9 pages
http://dx.doi.org/10.1155/2013/808249
Research Article

Adaptive State-Feedback Stabilization for Stochastic Nonholonomic Mobile Robots with Unknown Parameters

1School of Mathematics and Information Science, Shijiazhuang University, Hebei 050035, China
2Department of Mathematics and Physics, Changzhou Campus, Hohai University, Jiangsu 213022, China

Received 19 September 2013; Accepted 29 October 2013

Academic Editor: Guoliang Wei

Copyright © 2013 Wenli Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenli Feng, Qingli Sun, Zhijun Cao, Dongkai Zhang, and Hua Chen, “Adaptive State-Feedback Stabilization for Stochastic Nonholonomic Mobile Robots with Unknown Parameters,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 808249, 9 pages, 2013. doi:10.1155/2013/808249